| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that their device's on/off button was not responding.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no report of patient use associated to the reported event.